# SDR SIMA201812073008

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 29,173 hours, 26,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 22a-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML 4424546 ITEM 3, FOUND LARGE DENT WITH GAUGE BETWEEN STGR 12R & 14R AND BETWEEN FR 22A & 23. W=4.875IN, L=9.125IN, DEPTH=0.218IN. THIS IS A MAJOR REPAIR-C/A-REPAIRED DENT IAW ERS-EM-53MR-3545
